Enter
Login:
Password:
Forgot your password?
scientific activity
structureeducational projectsperiodicalsstaffpress centercontacts
­ˇ˝˝ŕŔÚ | english

2007 year

Partitioning multi-dimensional sets in a small number of ``uniform"" parts. ECCC Report, TR05-95, European Journal of Combinatorics, Volume 28, Issue 1, January 2007, p. 134--144. doi:10.1016/j.ejc.2005.08.002 MR2261810

Download (144.3 KB)

Authors: Alon N., Newman I., Shen A., Tardos G., Vereshchagin N.
 

 

  © Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), 2016
About  |  Contacts  |  The old version of this site